Previous |  Up |  Next


Title: On the Extension of Measures in Relatively Complemented Lattices (English)
Author: Györffy, Ladislav
Author: Riečan, Beloslav
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 23
Issue: 2
Year: 1973
Pages: 158-163
Category: math
MSC: 06C15
MSC: 28A60
idZBL: Zbl 0275.06008
idMR: MR0338314
Date available: 2009-09-25T08:23:10Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] RIEČAN B.: A note on the extension of measures on lattices.Mat. časop. 20, 1970, 239-244. MR 0304609


Files Size Format View
MathSlov_23-1973-2_9.pdf 613.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo